Diabetes - Type 2 Community
Losartan medication for Type II Diabetic
About This Community:

A community of people with Type 2 Diabetes to guide and support your health journey. Ask a question, join a conversation, share experiences: nutrition, wellness, symptoms, and treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Losartan medication for Type II Diabetic

Does Losartan cause some people to have vivid dreams, nightmares, and/or hallicinations as a side affect?
5 Comments Post a Comment
Blank
Avatar f tn
I have been taking Lorsartan for over a year now, and it doesn't cause me to have anything like you mentioned. I take it for high blood pressure, and Metformin for Diabetes. Hope this helps.
Blank
1711789 tn?1361311607
Hi there!

Losartan use has not been directly associated with vivid dreams, nightmares, and/or hallucinations.
Hope this information is helpful.

Take care!
Blank
Avatar f tn
I have been on it now for three months and my dream are more and very vivid!  I dream every night now and they are crazy ones. Not to mention I get the tingling in my hands and feet, plus palpitations every now and then. But the dreams are the worst. You are not the only one, if your still on it:)
Blank
Avatar f tn
I have been on it now for three months and my dream are more and very vivid!  I dream every night now and they are crazy ones. Not to mention I get the tingling in my hands and feet, plus palpitations every now and then. But the dreams are the worst. You are not the only one, if your still on it:)
Blank
144586 tn?1284669764
This is an interesting side effect and should be reported to the FDA through the form on their website. That being said, Losartan is a very good drug with many life-saving benefits.
Blank
Post a Comment
To
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Diabetes - Type 2 Community Resources